# SDR ASOA05028

- Difficulty date: January 14, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: BF10018002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY EXIT LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
